# SDR Z5FA032510N546CS1

- Difficulty date: March 25, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N546CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605524
- Aircraft time: 4,800 hours, 3,446 cycles
- Engine: Pwc PW545B
- Engine time: 4,707 hours, 3,378 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

LANDING, THE LT ENGINE AUTO SHUTDOWN. NO ABNORMAL INDICATIONS PRIOR TO SHUTDOWN. CREW IDENTIFIED ENGINE FAILURE DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. ACFT IS CURRENTLY IN MX.
